Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 107, NWS La Crosse, WI

June 12, 2017Winona County, Minnesota; Jackson County, La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2017, 3:37 PM CDT for Winona County, Minnesota; Jackson County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 38 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 3:37 PM CDT (20:37 UTC)
Expired
Jun 12, 2017, 4:15 PM CDT
In force
38 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Winona County, MN, Jackson County, WI, La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 22 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:48 PM CDTTSTM WND GST 55Arcadia, WISMALL TREE LIMBS BROKEN.
Jun 12, 3:50 PM CDTTSTM WND DMG1 Se Galesville, WIREPORT OF TREE DAMAGE FROM GALESVILLE TO ETTRICK.
Jun 12, 3:50 PM CDTTSTM WND DMGGalesville, WIREPORT OF TREE DAMAGE FROM GALESVILLE TO ETTRICK.
Jun 12, 3:51 PM CDTTSTM WND DMG2 S Arcadia, WITREE DOWN.
Jun 12, 3:51 PM CDTTSTM WND DMG3 S Arcadia, WITREE DOWN.
Jun 12, 3:54 PM CDTTSTM WND DMG3 Nnw Frenchville, WILARGE TREE LIMBS DOWN AND SOME TREES UPROOTED. LARGEST TREE APPROXIMATELY 20 INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR.
Jun 12, 3:54 PM CDTTSTM WND GST 451 N French Island, WIASOS STATION LSE, LA CROSSE REGIONAL AIRPORT.
Jun 12, 3:54 PM CDTTSTM WND GST 451 Nne French Island, WIASOS STATION LSE, LA CROSSE REGIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:47 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

324 
WUUS53 KARX 122037
SVRARX
MNC169-WIC053-063-121-122115-
/O.NEW.KARX.SV.W.0107.170612T2037Z-170612T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
337 PM CDT MON JUN 12 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Winona County in southeastern Minnesota...
  La Crosse County in west central Wisconsin...
  Southwestern Jackson County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 415 PM CDT

* At 336 PM CDT, severe thunderstorms were located along a line
  extending from near Arcadia to near Dakota, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Galesville around 340 PM CDT. 
  Brice Prairie around 345 PM CDT. 
  La Crosse, La Crosse Airport, French Island and Onalaska around 
  350 PM CDT. 
  North Bend around 355 PM CDT. 
  West Salem around 400 PM CDT. 
  Bangor around 410 PM CDT. 

Other locations impacted by these severe thunderstorms include
Franklin, Medary, Burns, New Hartford and Rockland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4383 9128 4385 9129 4387 9153 4428 9153
      4429 9092 4415 9092 4413 9098 4407 9097
      4407 9092 4378 9091
TIME...MOT...LOC 2036Z 265DEG 35KT 4423 9138 4387 9144 

HAIL...<.75IN
WIND...60MPH
 
$$

Hollan
2 follow-up statements
953 
WWUS53 KARX 122057
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
357 PM CDT MON JUN 12 2017

MNC169-122106-
/O.CAN.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
Winona MN-
357 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota.

LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
      4415 9092 4413 9098 4407 9097 4407 9092
      4378 9091
TIME...MOT...LOC 2056Z 272DEG 35KT 4427 9130 4408 9116 4382 9122 

$$

WIC053-063-121-122115-
/O.CON.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
La Crosse WI-Jackson WI-Trempealeau WI-
357 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR LA CROSSE...SOUTHWESTERN JACKSON AND SOUTHEASTERN TREMPEALEAU
COUNTIES...

At 356 PM CDT, severe thunderstorms were located along a line
extending from near Blair to near North Bend to La Crosse, moving
east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Law enforcement. Tree damage has been reported with these 
         storms near Arcadia.

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  North Bend around 400 PM CDT. 
  West Salem around 405 PM CDT. 
  Bangor around 415 PM CDT. 

Other locations impacted by these severe thunderstorms include
Franklin, Medary, Burns, Rockland and Ettrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
      4415 9092 4413 9098 4407 9097 4407 9092
      4378 9091
TIME...MOT...LOC 2056Z 272DEG 35KT 4427 9130 4408 9116 4382 9122 

HAIL...<.75IN
WIND...60MPH
 
$$

Hollan
058 
WWUS53 KARX 122116
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
416 PM CDT MON JUN 12 2017

WIC053-063-121-122126-
/O.EXP.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
La Crosse WI-Jackson WI-Trempealeau WI-
416 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR LA CROSSE...SOUTHWESTERN
JACKSON AND SOUTHEASTERN TREMPEALEAU COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire.  However heavy rain is still possible with
these thunderstorms.

A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota...and west central Wisconsin.

LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
      4415 9092 4413 9098 4407 9097 4407 9092
      4378 9091
TIME...MOT...LOC 2116Z 265DEG 35KT 4429 9104 4410 9090 4384 9096 

$$

Hollan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 12, 2:59 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
259 PM CDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 259 PM CDT Mon Jun 12 2017

High Impact Weather Potential: Thunderstorm chances continue through
Wednesday night, particularly tonight and again later Tuesday night
into Wednesday. Isolated severe storms can't be ruled out through
the evening and again overnight, as well as later Tuesday night
into Wednesday.

Steamy and active summertime setup across the local area at the
moment, with a frontal boundary draped just south of the I-90
corridor, nudged slightly today by a push of high pressure and
much drier air just to the north. That boundary has been and will
remain the focus for convective potential this evening through
tonight, with an earlier MCS to our west evolving into more of a
linear system the past few hours as additional convection slowly
unzips along the front. Deep shear remains fairly week, especially
as one works southeast from a max of 30 knots into southeast MN
and central WI, but with some lower level turning/shear near the
boundary. Have had a few reports of marginal severe hail/wind the
past hour, and suspect that convection will tend to propagate
east/northeastward the next few hours, perhaps continuing to
gradually redevelop east given plentiful instability up to 3000
J/kg.  From a severe perspective, can't totally rule out
something spinning along the boundary where 0-1km shear is around
20 knots per RAP trends, but would think the overall severe risk
will gradually truncate with eastward extent. Like the past few
days, any storms will be efficient rainers with PWAT values around
2 inches and slower storm movement given the lack of flow aloft.

As discussed yesterday, still thinking our "best" shot at a little
more widespread convection may come tonight as the warm front begins
to lift back northward. Axis of moisture transport pointed directly
into the region suggests the best low level jet forcing working into
our area, with continued limited capping and elevated CAPE values in
excess of 2000 J/kg. Shear is again limited but heavy rain threat
remains through the night, though it does appear storms will
increasingly be lifting north with time as the forcing does the same.

Thereafter, looks like we really get capped off on Tuesday as much
of the area breaks into the warm sector, with 700mb temps spiking to
13-15C. Good mixing with 925mb temps around 24-26C+ suggests another
windy and very warm day, with temps potentially very close to record
territory barring any lower stratus issues, which could present
themselves at some point near the warm front, especially near/north
of I-94. Otherwise, will be watching what happens to our west into
Tuesday evening and night with several bouts of mainly linear
convection likely to fire over the Central Plains ahead of a
stronger upper trough swinging east out of the Rockies. Good shear
out that way suggests organized storms are likely and may well
survive their eastward jaunt in our direction Tuesday night. Some
question remains about better forcing over this way, but a low end
risk for severe storms could exist later Tuesday night but
especially on Wednesday as we may see initial convection fall apart
but then redevelop with the heating of the day as the remnants of
the cold front arrive.

.LONG TERM...(Tuesday night through Monday)
Issued at 259 PM CDT Mon Jun 12 2017

Flow pattern continues to shift from one of weak upper ridging to
more of a flat flow aloft through late week, and then potentially
more upper troughing toward the weekend. Given that shift,
confidence in the details toward Thursday-Friday remains on the
lower side, but there have been persistent hints from guidance the
past few days for a passing shortwave and cold front to bring at
least a chance for showers and storms on Friday or Friday night.
Beyond that, the overall idea of cooler conditions for the weekend
looks well trended at this time, with maybe a smaller risk for some
showers at times given cooler air aloft and some passing weaker
waves. For the moment, the thunder threat continues to look low with
limited diurnal instability as all of the deeper moisture is at
least briefly punted back southward through the mid Mississippi
Valley. In simple terms, that means lower dew points for all -
doubtful anyone will complain about that!

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1238 PM CDT Mon Jun 12 2017

Challenging aviation forecast over the next 24 hours. MVFR/IFR
ceilings near a stationary front should gradually lift this
afternoon. Scattered storms are expected to develop near the front
this afternoon possibly impacting KLSE/KRST with additional storms
potentially moving in from the west this afternoon/evening.
Confidence in timing remains low, so included VCTS at KLSE/KRST
this afternoon until timing becomes more clear. Showers/thunder
likely will persist into tonight, but have elected to not mention
thunder at this time given uncertainty in placement of
convection. Winds will generally remain light through the period
in proximity of the boundary, with some potential for either
fog/low stratus Tuesday morning before the boundary lifts
northward as a warm front.

&&

.Climate...
Issued at 259 PM CDT Mon Jun 12 2017

Another day of hot weather is expected on Tuesday, though readings
may fall just shy of current records. Regardless, it may be close.
Here's a look at how records currently stand:

La Crosse:  97 from 1988
Rochester:  98 from 1987

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...JM
CLIMATE...Lawrence
Hazardous weather outlook, Jun 12, 5:31 AM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
531 AM CDT Mon Jun 12 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
531 AM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and tonight

Thunderstorm chances continue across areas mainly along and south
of Interstate 90 today, then across the entire area tonight. A
few of the storms could be severe late this afternoon and tonight,
mainly near and south of Interstate 90. The main threats are
damaging winds and locally heavy rains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue Tuesday night through Wednesday
evening. A few of the storms late Tuesday night and on Wednesday
could be severe, with damaging winds and large hail the main
threats.

Temperatures along and southwest of Interstate 94 are expected to
climb into the upper 80s to mid 90s Tuesday afternoon. Heat
indices in the river valleys and across much of northeast Iowa
look to climb into the 95 to 100 range. Be alert to the heat if
spending extended time outdoors Tuesday afternoon.

More thunderstorms are possible Thursday through Saturday. At this
time the risk of severe weather with any of these storms looks low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed along and south of Interstate 90
late this afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

RRS/04

In the hours before

Local storm report, Jun 12, 2:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CHATFIELD               43.84N 92.19W
06/12/2017  E1.00 INCH       FILLMORE           MN   PUBLIC

            RELAY VIA BROADCAST MEDIA. GUST 50 MPH.

&&

DANB
Special weather statement, Jun 12, 3:02 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT MON JUN 12 2017

MNZ088-095-096-WIZ032-033-041-122100-
Fillmore-Winona-Houston-Buffalo-Trempealeau-La Crosse-
302 PM CDT MON JUN 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAR SOUTHEAST
MINNESOTA INTO WEST CENTRAL WISCONSIN...

At 301 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to near Rollingstone to near
Lanesboro. Movement was northeast at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
La Crosse, Winona, La Crescent, Arcadia, Mondovi, Wabasha, Whitehall,
Alma, Onalaska, Buffalo, Holmen, Goodview, Rushford, Osseo,
Trempealeau, Galesville, Blair, Independence, Strum and Buffalo City.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4459 9203 4460 9200 4460 9117 4409 9115
      4388 9116 4368 9183 4391 9182 4411 9190
      4419 9198 4419 9197 4420 9186 4423 9189
      4427 9190 4429 9193 4433 9192 4436 9197
      4441 9208
TIME...MOT...LOC 2001Z 240DEG 36KT 4440 9203 4416 9180 4395 9180 4371
9197

Hollan
Special weather statement, Jun 12, 3:14 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service La Crosse WI
314 PM CDT MON JUN 12 2017

IAZ008-009-MNZ094-095-122115-
Howard-Mitchell-Fillmore-Mower-
314 PM CDT MON JUN 12 2017

...STRONG THUNDERSTORMS WILL AFFECT MITCHELL...HOWARD...MOWER AND
FILLMORE COUNTIES...

At 312 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Grand Meadow to 6 miles west of
Riceville. Movement was east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Cresco, Preston, Chatfield, Spring Valley, Grand Meadow, Le Roy,
Adams, Riceville, Lime Springs, Stacyville, Wykoff, Fountain,
Fillmore, Washington, Racine, Cherry Grove, Bristol, York, Dexter and
Carimona.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4376 9278 4385 9208 4330 9208 4332 9281
TIME...MOT...LOC 2012Z 258DEG 28KT 4374 9261 4333 9267

Hollan
Local storm report, Jun 12, 3:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             CHATFIELD               43.84N 92.19W
06/12/2017  E0.88 INCH       FILLMORE           MN   AMATEUR RADIO

&&

CJA
Local storm report, Jun 12, 3:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     1 N GOODVIEW            44.08N 91.71W
06/12/2017  M35 MPH          WINONA             MN   AWOS

            AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.

&&

DB
Local storm report, Jun 12, 3:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     4 N STEWARTVILLE        43.91N 92.50W
06/12/2017  M48 MPH          OLMSTED            MN   ASOS

            ASOS STATION RST, ROCHESTER INTERNATIONAL
            AIRPORT.

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:16 PM CDTSpecial Weather StatementARXWabasha29 min
Jun 12, 1:06 PM CDTSpecial Weather StatementARXDodge, Olmsted24 min
Jun 12, 1:31 PM CDTSevere Thunderstorm WarningARXDodge, Mower, Olmsted28 min
Jun 12, 1:43 PM CDTSevere Thunderstorm WarningARXDodge32 min
Jun 12, 2:06 PM CDTAreal Flood AdvisoryARXDodge, Mower, Olmsted114 min
Jun 12, 2:18 PM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha, Winona57 min
Jun 12, 2:26 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha34 min
Jun 12, 2:33 PM CDTSevere Thunderstorm WarningARXFillmore, Olmsted, Winona42 min
Jun 12, 3:02 PM CDTSpecial Weather StatementARXWinona58 min
Jun 12, 3:14 PM CDTSpecial Weather StatementARXFillmore, Mower61 min
Jun 12, 6:08 PM CDTRiver Flood WarningARXOlmsted, Winona21 hr
Jun 11, 7:32 PM CDTSpecial Weather StatementARXTaylor43 min
Jun 11, 7:40 PM CDTSevere Thunderstorm WarningARXClark, Taylor65 min
Jun 11, 8:03 PM CDTSevere Thunderstorm WarningARXClark42 min
Jun 11, 8:32 PM CDTTornado WarningARXClark13 min
Jun 11, 9:07 PM CDTSpecial Weather StatementARXEau Claire23 min
Jun 11, 9:17 PM CDTSpecial Weather StatementARXTaylor28 min
Jun 11, 9:58 PM CDTAreal Flood AdvisoryARXTaylor3 hr
Jun 11, 10:05 PM CDTSpecial Weather StatementARXTaylor25 min
Jun 11, 11:20 PM CDTSpecial Weather StatementARXJackson25 min
Jun 12, 4:05 PM CDTSpecial Weather StatementARXJackson, Monroe55 min
Jun 12, 4:17 PM CDTAreal Flood AdvisoryARXLa Crosse58 min
Jun 12, 4:38 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe52 min
Jun 12, 4:58 PM CDTSpecial Weather StatementARXJuneau47 min
Jun 12, 5:16 PM CDTSpecial Weather StatementARXAdams44 min
Jun 12, 5:52 PM CDTSpecial Weather StatementARXGrant53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.